elib
DLR-Header
DLR-Logo -> http://www.dlr.de
DLR Portal Home | Imprint | Contact | Deutsch
Fontsize: [-] Text [+]

An Adaptive Method with Eliminated Boundary Conditions for Elliptic PDE’s

Shishkina, Olga (2000) An Adaptive Method with Eliminated Boundary Conditions for Elliptic PDE’s. In: RECENT ADVANCES IN APPLIED AND THEORETICAL MATHEMATICS WSES Press. pp. 203-208. ISBN 960 8052 211.

Full text not available from this repository.


Document Type:Contribution to a Collection
Title:An Adaptive Method with Eliminated Boundary Conditions for Elliptic PDE’s
Authors:
AuthorsInstitution or Email of Authors
Shishkina, OlgaUNSPECIFIED
Date:2000
Journal or Publication Title:RECENT ADVANCES IN APPLIED AND THEORETICAL MATHEMATICS
Refereed publication:Yes
In ISI Web of Science:No
Page Range:pp. 203-208
Publisher:WSES Press
ISBN:960 8052 211
Status:Published
Keywords:PDEs, fast elliptic solvers, adaptive mesh generation
HGF - Research field:Aeronautics, Space and Transport (old)
HGF - Program:Aeronautics
HGF - Program Themes:other
DLR - Research area:Aeronautics
DLR - Program:L - no assignement
DLR - Research theme (Project):L -- no assignement
Location: Göttingen
Institutes and Institutions:Institute of Aerodynamics and Flow Technology > Helicopters
Deposited By: PD Dr. habil. Olga Shishkina
Deposited On:11 Jan 2008
Last Modified:27 Apr 2009 13:14

Repository Staff Only: item control page

Browse
Search
Help & Contact
Informationen
electronic library is running on EPrints 3.3.12
Copyright © 2008-2012 German Aerospace Center (DLR). All rights reserved.